Geometric classification of monogenic subspaces and uniparametric linear control systems
Tipus de documentArticle
EditorTaylor & Francis
Condicions d'accésAccés obert
We present a geometric approach to the classification of monogenic invariant subspaces, alternative to the classical algebraic one, which allows us to obtain several matricial canonical forms for each class. Some applications are derived: canonical coordinates of a vector with regard to an endomorphism, and a canonical form for uniparametric linear control systems, not necessarily controllable, with regard to linear changes of state variables. Moreover, the pointwise construction can be extended to differentiable families of changes of basis when differentiable families of equivalent monogenic subspaces are considered.
CitacióCompta, A.; Ferrer, J. Geometric classification of monogenic subspaces and uniparametric linear control systems. "Linear and multilinear algebra", 2015, vol. 63, núm. 9, p. 1768-1785.